Advanced Search
MyIDEAS: Login to save this article or follow this journal

International Economies of Scale and the Gains from Trade

Contents:

Author Info

  • Nobuhito Suga

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s00712-005-0122-1
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Journal of Economics - Zeitschrift für Nationalökonomie.

    Volume (Year): 85 (2005)
    Issue (Month): 1 (07)
    Pages: 73-97

    as in new window
    Handle: RePEc:kap:jeczfn:v:85:y:2005:i:1:p:73-97

    Contact details of provider:
    Web page: http://www.springerlink.com/link.asp?id=108909

    Related research

    Keywords: external economies of scale; international spillovers; gains from trade; D62; F10; O14;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Horst Herberg & Murray C. Kemp, 1969. "Some Implications of Variable Returns to Scale," Canadian Journal of Economics, Canadian Economics Association, vol. 2(3), pages 403-415, August.
    2. Ethier, Wilfred, 1979. "Internationally decreasing costs and world trade," Journal of International Economics, Elsevier, vol. 9(1), pages 1-24, February.
    3. Herberg, Horst & Kemp, Murray C. & Tawada, Makota, 1982. "Further implications of variable returns to scale," Journal of International Economics, Elsevier, vol. 13(1-2), pages 65-84, August.
    4. Joseph F. Francois, 1992. "Optimal Commercial Policy with International Returns to Scale," Canadian Journal of Economics, Canadian Economics Association, vol. 25(1), pages 184-95, February.
    5. Irwin, Douglas A & Klenow, Peter J, 1994. "Learning-by-Doing Spillovers in the Semiconductor Industry," Journal of Political Economy, University of Chicago Press, vol. 102(6), pages 1200-1227, December.
    6. Panagariya, Arvind, 1981. "Variable Returns to Scale in Production and Patterns of Specialization," American Economic Review, American Economic Association, vol. 71(1), pages 221-30, March.
    7. Panagariya, Arvind, 1980. "Variable returns to scale in general equilibrium theory once again," Journal of International Economics, Elsevier, vol. 10(4), pages 499-526, November.
    8. Francois, Joseph F, 1994. "Global Production and Trade: Factor Migration and Commercial Policy with International Scale Economies," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 35(3), pages 565-81, August.
    9. Ethier, Wilfred J, 1982. "National and International Returns to Scale in the Modern Theory of International Trade," American Economic Review, American Economic Association, vol. 72(3), pages 389-405, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Suga, Nobuhito, 2007. "A monopolistic-competition model of international trade with external economies of scale," The North American Journal of Economics and Finance, Elsevier, vol. 18(1), pages 77-91, February.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:kap:jeczfn:v:85:y:2005:i:1:p:73-97. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.